# SDR QXEA2013051701015

- Difficulty date: May 17, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FRONT SPAR LOWER FLANGE HAS BARE METAL WITH POSSIBLE FRETTING CORROSION FROM STA YW 42 TO 155.  REMOVED CORROSION IAW SRM 51-21-00-00-02, REV 12. MIN THICKNESS NOTED .199" REF NTM 51-00-04-910-801, PT 1, REV 9.  VERIFIED AFFECTED TO BE CRACK FREE REF NDTM PART 6, TASK 51-00-01-250-801, REV 9.  REMAINING MAT THICKNESS IS WITHIN LIMITS IAW RD8/4-57-2111, ISSUE 1, DATED 6MAY2013.  REMOVED ANCHOR NUTS AND SIZING SLEEVES AS REQUIRED AND ROTARY FLAP PEENED IAW RD8/4-57-2111, ISSUE 1. PEENED TO INTENSITY .008A 100 PERCENT COVERAGE.  ALODINED AND PRIMED IAW RD8/4-57-2111, ISSUE 1.  INSTALLED SIZING SLEEVES IAW SRM 57-10-05-02-02, REV 12. INSTALLED ANCHOR NUTS IAW RD8/4-57-2111, ISSUE 1. APPLIED TEFLON TAPE IAW RD8/4-57-2111, ISSUE 1.  COMPLIED WITH TC RD8/4-57-2111, WO 143293.
